Mild solutions and controllability of fractional evolution inclusions of Clarke's subdifferential type with nonlocal conditions in Hilbert spaces

Sadam Hussain, Muhammad Sarwar*, Gul Rahmat, Hassen Aydi, Manuel De La Sen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this work, our aim is to ensure the existence of mild solutions and study the controllability of fractional evolution inclusions of Clarke's subdifferential type of order q∈(1,2) with nonlocal conditions in the setting of Hilbert spaces. Using fixed point techniques, fractional calculus, multivalued maps, cosine and sine function operators, we discuss the existence of mild solutions for the considered system. Moreover, under suitable conditions, we investigate the controllability of the proposed system. Finally, we present an illustrated example.

Original languageEnglish
Pages (from-to)58-73
Number of pages16
JournalAlexandria Engineering Journal
Volume80
DOIs
Publication statusPublished - 1 Oct 2023
Externally publishedYes

Keywords

  • Clarke's subdifferential type
  • Controllability
  • Fixed point theorem
  • Nonlocal conditions

Fingerprint

Dive into the research topics of 'Mild solutions and controllability of fractional evolution inclusions of Clarke's subdifferential type with nonlocal conditions in Hilbert spaces'. Together they form a unique fingerprint.

Cite this